MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #3/13 MM R; KNEE TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #3/13 MM R; KNEE TIBIAL INSERT FIXED
Catalog Number 02.12.0313FR
Health Effect - Clinical Code Pain (1994)
Date of Event 05/01/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 27 may 2019: lot 141417: (b)(4) items manufactured and released on 23-may-2014.Expiration date: 2019-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in complaining of anterior knee pain and the cause of pain is unknown.The surgeon resurfaced the patella and revised the poly 2 months after primary.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX #3/13 MM R
Common Device Name
KNEE TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8644139
Report Number3005180920-2019-00419
Device Sequence Number11263848
Product Code JWH
UDI-Device Identifier07630030862595
UDI-Public07630030862595
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2019
Device Catalogue Number02.12.0313FR
Device Lot Number141417
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2019
Initial Report FDA Received Date05/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;